# SDR ASAA2015060712012

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,728 hours, 1,560 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F05299
- Condition: Failed
- Location: Window Heat
- Part time: 4,703 hours, 1,550 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  LT FRONT WINDOW HEAT FAULTS P5-9/CONTROL POWER.  REPLACED P5-9 WINDOW/PITOT HEAT MODULE REF MM 30-41-41-000/801.  ALL TESTS & GROUND FUNCTIONAL TESTS PASSED.
